MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 double head pump.The incident occurred in concord, california.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 double head pump gave a fault in motor controller error message (code 442) during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H 11:no evidence of service intervention is currently available.Complaints database analysis revealed no similar event since unit installation in 2019.Moreover, the complaints database analysis, pointed out that no concerning trend has been identified, thus excluding any manufacturing issues as per the s5 list of error codes and s5 service manual the error code 442 indicates that a discrepancy between the set value for the pump rpm and the actual value and the pump stops due to a high current consumption.This error code can be caused by: - occlusion set too hard; - wrong tubing; - rotor blocked by a foreign object; - a rotor tight rotating most likely due to defective bearing.No other specific action was currently deemed necessary, livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.
 
Event or Problem Description
See initial report.

Brand Name
S5 DOUBLE HEAD PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19687681
Report Number9611109-2024-00296
Device Sequence Number12532868
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)190828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown